MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-2522-1
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a fme combiset bloodline experienced transducer issues from the venous line during a patient¿s hemodialysis (hd) treatment.The machine, a fme 2008t machine, alarmed appropriately with trans-membrane pressure (tmp and venous pressure alarms.There were no loose connections or issues noted during priming.There were no changes in pressure or blood flow rate (bfr) during treatment.The patient completed treatment on the same machine after they replaced the transducer protector.There was no patient injury or medical intervention required due to the reported event.The complaint device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .

Brand Name
COMBISET BLOODLINE
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50870270
Report Number0008030665-2026-02548
Device Sequence Number21498090
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown